MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER ADOII 6MM DIA 4MM LG PKG STER; OCCLUDER, PATENT DUCTUS, ARTERIOSUS

ABBOTT MEDICAL AMPLATZER ADOII 6MM DIA 4MM LG PKG STER; OCCLUDER, PATENT DUCTUS, ARTERIOSUS
Catalog Number 9-PDA2-06-04
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that a 6mm amplatzer duct occluder ii was selected for implant on (b)(6) 2023 using a 5f amplatzer torqvue lp.During the procedure the device took on a cobra shape.The device was replaced with a new amplatzer vascular plug ii.There were no interactions with cardiac structures.There were no angulations or kinks noted in the delivery system.The patient remained hemodynamically stable throughout the procedure.There were no clinically significant delays in the procedure.The patient status was stable.There were no adverse effects to the patient.
 
Additional Manufacturer Narrative
An event of device deformity was reported.A returned device inspection could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.There were no complaints associated with any other devices from the lot.Information from the field indicated that there was no anatomical interference, or any angulation or kink in the delivery system upon deployment and a 5f size delivery system was used.Additionally, photo was received from the field and it appears to show the device deformity.Based on the information received, the cause of the reported device deformity could not be conclusively determined.Na.

Brand Name
AMPLATZER ADOII 6MM DIA 4MM LG PKG STER
Common Device Name
OCCLUDER, PATENT DUCTUS, ARTERIOSUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key18497922
Report Number2135147-2024-00203
Device Sequence Number8146461
Product Code MAE
UDI-Device Identifier00811806011257
UDI-Public00811806011257
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
P020024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue Number9-PDA2-06-04
Device Lot Number7422840
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2023
Supplement Date Received by Manufacturer01/15/2024
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date01/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5F AMPLATZER TORQVUE [9-TVLP5F90/080 LOT:8630227]
Patient SexUnknown